


default search action
"On approximations for multiple multidimensional stochastic knapsacks."
Yingdong Lu, Mark S. Squillante (2010)
- Yingdong Lu
, Mark S. Squillante:
On approximations for multiple multidimensional stochastic knapsacks. SIGMETRICS Perform. Evaluation Rev. 38(2): 45-47 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.